# SDR 9JLA2091

- Difficulty date: April 14, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N674DJ
- Make and model: Beech 400A
- Aircraft serial: RK232
- Aircraft time: 3,806 hours, 2,910 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 45AS61023
- Part serial: ET0049
- Condition: Defective
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HORIZ STABILIZER ACTUATOR WAS DUE FOR O/H AND WAS REPLACED WITH AN O/H HORIZ STABILIZER ACTUATOR OF A DIFFERENT SN (ET0049).  THE UNIT WAS INSTALLED BY A REPAIR STATION. GROUND FUNTIONAL/OPS AND THE OPS CHECK FLIGHT CHECKS WERE SATISFACTORY. DURING THE FIRST FLIGHT FOLLOWING THE OPS CHECK FLIGHT THE CREW WAS UNABLE TO OPERATE THE NORMAL PITCH TRIM FOLLOWING AUTOPILOT DISENGAEMENT ON APPROACH. THE CREW SWITCHED TO EMERGENCY PITCH TRIM MODE AND MADE AN UNEVENTFUL LANDING.  A CONTINUITY CHECK OF THE ACTUATOR FOUND THE NORMAL MOTOR BRAKE WINDINGS TO BE OPEN.  A REPLACEMENT ACTUATOR SN ET0050 WAS INSTALLED AND THE ACFT WAS RELEASED FOR FLIGHT.
